Weighted sharing and uniqueness of meromorphic functions

Authors

  • Harina P Waghamore Bangalore University
  • Tanuja A Bangalore University

DOI:

https://doi.org/10.5556/j.tkjm.45.2014.938

Keywords:

Weighted Sharing, Entire functions, Meromorphic functions, Differential polynomials, Uniqueness.

Abstract

In this paper, we study with a weighted sharing method the uniqueness problem of $[f^{n}P(f)]^{(k)}$ and $[g^{n}P(g)]^{(k)}$ sharing one value and obtain some results which extend and improve the results due to Hong-Yan Xu and Ting-Bin Cao.

Author Biographies

Harina P Waghamore, Bangalore University

Department ofMathematics, Central College Campus, Bangalore University, Bangalore-560 001, India.

Tanuja A, Bangalore University

Department ofMathematics, Central College Campus, Bangalore University, Bangalore-560 001, India.

References

M. L. Fang and X. H. Hua, Entire functions that share one value, J. Nanjing Univ. Math., biquartetly 13(1) (1996), 44--48.

M. L. Fang, Uniqueness and value-sharing of entire functions, Comput. Math. Appl., 44(2002), 823--831.

W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

Lahiri, I. and Sarkar, A., Uniqueness of meromorphic functions and derivative, J. Inequal. Pure Appl. Math., 5(1)(2004), Art.20.

H. Y. Xu and T. B. Cao, Uniqueness of entire or meromorphic functions sharing one value or a function with finite weight, J. Inequal. Pure Appl. Math., 10(3)(2009) Art.88.

L. Yang, Value Distribution Theory, Springer Verlag, Berlin, 1993.

H. X. Yi and C. C. Yang, Unicity Theory of Meromorphic Functions, Science Press, Beijing, 1995.

C. C. Yang and X. H. Hua, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math., 22(2)(1997), 395--406.

C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Science Press/ Kluwer Academic Publishers, Beijing/ New York, (1995/2003).

X. Y. Zhang and W. C. Lin, Uniqueness and value-sharing of meromorphic functions, J. Math. Anal. Appl., 43(2)(2008),938-950.

X. Y. Zhang, J. F. Chen and W. C. Lin, Entire or meromorphic functions sharing one value, Comput. Math. Appl., 56(2008),1876-1883.

Q. C. Zhang, Meromorphic functions that shares one small function with its derivative, J. Inequal. Pure Appl. Math., 6(4)(2005) Art.116.

T. Zhang and W. Lu, Uniqueness theorems on meromorphic functions sharing one value, Comput. Math. Appl., 55(2008),2981--2992.

Downloads

Published

2014-03-27

How to Cite

Waghamore, H. P., & A, T. (2014). Weighted sharing and uniqueness of meromorphic functions. Tamkang Journal of Mathematics, 45(1), 1-12. https://doi.org/10.5556/j.tkjm.45.2014.938

Issue

Section

Papers